# SDR 98ZZZX3219

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7874J
- Make and model: Cessna 210L
- Aircraft serial: 21060597
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 318
- Condition: Failed
- Location: Dc System
- Component: Electrosys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR FAILED IN 10 DAYS, 30 HOURS TIME IN SERVICE.
